Abstract and Applied Analysis

Positive Solutions for Third-Order p -Laplacian Functional Dynamic Equations on Time Scales

Wen Guan and Da-Bin Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the following third-order p -Laplacian functional dynamic equation on time scales: Φ p ( u Δ ( t ) ) + a ( t ) f ( u ( t ) , u ( μ ( t ) ) ) = 0 , t 0 , T T ,   u ( t ) = φ ( t ) ,   t - r , 0 T ,   u Δ ( 0 ) = u Δ ( T ) = 0 , and u ( T ) + B 0 ( u Δ ( η ) ) = 0 . By applying the Five-Functional Fixed Point Theorem, the existence criteria of three positive solutions are established.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 676052, 6 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278108

Digital Object Identifier
doi:10.1155/2014/676052

Mathematical Reviews number (MathSciNet)
MR3248871

Zentralblatt MATH identifier
1343.34209

Citation

Guan, Wen; Wang, Da-Bin. Positive Solutions for Third-Order $p$ -Laplacian Functional Dynamic Equations on Time Scales. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 676052, 6 pages. doi:10.1155/2014/676052. https://projecteuclid.org/euclid.aaa/1412278108


Export citation

References

  • D. Anderson, R. Avery, and J. Henderson, “Existence of solutions for a one dimensional $p$-Laplacian on time-scales,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 889–896, 2004.
  • D. R. Anderson, “Existence of solutions for a first-order $p$-Laplacian BVP on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4521–4525, 2008.
  • L. Bian, X. He, and H. Sun, “Multiple positive solutions of $m$-point BVPs for third-order $p$-Laplacian dynamic equations on time scales,” Advances in Difference Equations, vol. 2009, Article ID 262857, 12 pages, 2009.
  • A. Cabada, “Existence results for $p$-Laplacian boundary value problems on time scales,” Advances in Difference Equations, vol. 11, Article ID 21819, 2006.
  • A. Cabada, “Discontinuous functional $p$-Laplacian boundary value problems on time scales,” International Journal of Difference Equations, vol. 2, no. 1, pp. 51–60, 2007.
  • W. Guan, “Three positive solutions for $p$-Laplacian functional dynamic equations on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, No. 28, 7 pages, 2008.
  • W. Han and S. Kang, “Multiple positive solutions of nonlinear third-order BVP for a class of $p$-Laplacian dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 527–535, 2009.
  • Z. M. He, “Double positive solutions of three-point boundary value problems for $p$-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 304–315, 2005.
  • Z. He and X. Jiang, “Triple positive solutions of boundary value problems for $p$-Laplacian dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 911–920, 2006.
  • Z. M. He and Z. Long, “Three positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 569–578, 2008.
  • S. Hong, “Triple positive solutions of three-point boundary value problems for $p$-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 967–976, 2007.
  • C. Song and C. Xiao, “Positive solutions for $P$-Laplacian functional dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 1989–1998, 2007.
  • C. X. Song and P. X. Weng, “Multiple positive solutions for $p$-Laplacian functional dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 1, pp. 208–215, 2008.
  • C. Song and X. Gao, “Positive solutions for third-order p-Laplacian functional dynamic equations on time scales,” Boundary Value Problems, vol. 2011, Article ID 279752, 2011.
  • Y. Su, W. Li, and H. Sun, “Positive solutions of singular $p$-Laplacian BVPs with sign changing nonlinearity on time scales,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 845–858, 2008.
  • H. Sun, L. Tang, and Y. Wang, “Eigenvalue problem for $p$-Lapla-cian three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 248–262, 2007.
  • H. Sun and W. Li, “Existence theory for positive solutions to one-dimensional $p$-Laplacian boundary value problems on time scales,” Journal of Differential Equations, vol. 240, no. 2, pp. 217–248, 2007.
  • D. B. Wang, “Existence, multiplicity and infinite solvability of positive solutions for $p$-Laplacian dynamic equations on time scales,” Electronic Journal of Differential Equations, no. 96, 10 pages, 2006.
  • D. B. Wang, “Three positive solutions for $p$-Laplacian functional dynamic equations on time scales,” Electronic Journal of Differential Equations, vol. 2007, no. 95, pp. 1–9, 2007.
  • D. B. Wang, “Three positive solutions of three-point boundary value problems for $p$-Laplacian dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods &Applications, vol. 68, no. 8, pp. 2172–2180, 2008.
  • D. Wang and W. Guan, “Multiple positive solutions for $p$-Laplacian functional dynamic equations on time scales,” Taiwanese Journal of Mathematics, vol. 12, no. 9, pp. 2327–2340, 2008.
  • D. B. Wang and W. Guan, “Multiple positive solutions for third-order p-Laplacian functional dynamic equations on time scales,” Advances in Difference Equations, vol. 2014, article 145, 2014.
  • R. I. Avery, C. J. Chyan, and J. Henderson, “Twin solutions of boundary value problems for ordinary differential equations and finite difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 695–704, 2001.
  • R. Avery and J. Henderson, “Existence of three positive pseudo-symmetric solutions for a one-dimensional $p$-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 395–404, 2003.
  • R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979.
  • J. Li and J. Shen, “Existence of three positive solutions for boundary value problems with $p$-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 457–465, 2005.
  • D. Wang and W. Guan, “Three positive solutions of boundary value problems for $P$-Laplacian difference equations,” Computers & Mathematics with Applications, vol. 55, no. 9, pp. 1943–1949, 2008.
  • S. Hilger, “Analysis on measure chains: a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  • M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. \endinput